Alert archive / Hawaii / Small Craft Advisories in 2016

Small Craft Advisory 41, NWS Honolulu, HI

August 8, 2016

NWS Honolulu, HI issued this small craft advisory at Aug 8, 2016, 3:15 AM HST. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Aug 8, 2016, 3:15 AM HST (13:15 UTC)
Expired
Aug 15, 2016, 3:25 PM HST
In force
8 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

908 
WHHW70 PHFO 081315
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
315 AM HST MON AUG 8 2016

PHZ121-090215-
/O.NEW.PHFO.SC.Y.0041.160808T1315Z-160810T1600Z/
ALENUIHAHA CHANNEL-
315 AM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS...EAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ123-124-090215-
/O.NEW.PHFO.SC.Y.0041.160809T0400Z-160810T1600Z/
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
315 AM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST
WEDNESDAY. 

* WINDS...EAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-120-090215-
/O.NEW.PHFO.SC.Y.0041.160809T1600Z-160810T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-
315 AM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM HST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM HST
WEDNESDAY. 

* WINDS...EAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
19 follow-up statements
772 
WHHW70 PHFO 090128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN
LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA
CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND.

PHZ119-120-123-124-091430-
/O.EXT.PHFO.SC.Y.0041.160809T0128Z-160810T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
328 PM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ121-091430-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/
ALENUIHAHA CHANNEL-
328 PM HST MON AUG 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WINDS...EAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
826 
WHHW70 PHFO 091333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 AM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN
LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE
BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA
CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND.

PHZ119>121-123-124-100245-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 AM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
639 
WHHW70 PHFO 100137
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.STRONG HIGH PRESSURE FAR NORTH OF THE AREA WILL MAINTAIN LOCALLY
STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA
CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND.

PHZ119>121-123-124-101445-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160810T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
337 PM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
607 
WHHW70 PHFO 100723
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
923 PM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A STRONG HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY
STRONG NORTHEAST TO EAST WINDS.

PHZ119>121-123-124-102030-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
923 PM HST TUE AUG 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DONALDSON
770 
WHHW70 PHFO 101326
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
326 AM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG NORTHEAST
TO EAST WINDS.

PHZ119>121-123-124-110230-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
326 AM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DONALDSON
990 
WHHW70 PHFO 110137
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 PM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG
NORTHEAST TO EAST WINDS.

PHZ119>121-123-124-111445-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
337 PM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
373 
WHHW70 PHFO 110633
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
833 PM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG
NORTHEAST TO EAST WINDS.

PHZ119>121-123-124-111945-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
833 PM HST WED AUG 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
765 
WHHW70 PHFO 111341
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 AM HST THU AUG 11 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A HIGH FAR NORTHEAST OF THE AREA WILL PRODUCE LOCALLY STRONG
NORTHEAST TO EAST WINDS.

PHZ119>121-123-124-120230-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160812T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
341 AM HST THU AUG 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
973 
WHHW70 PHFO 120158
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
358 PM HST THU AUG 11 2016

...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG
ISLAND...

.A HIGH FAR NORTHEAST OF THE AREA WILL CONTINUE TO PRODUCE LOCALLY
STRONG TRADE WINDS.

PHZ119>121-123-124-121000-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
358 PM HST THU AUG 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS...EAST TO NORTHEAST WINDS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
819 
WHHW70 PHFO 121328
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 AM HST FRI AUG 12 2016


PHZ110-115>118-130230-
/O.EXB.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/
KAUAI NORTHWEST WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
328 AM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. 

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-130230-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 AM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 30 KT...HIGHEST ACROSS
  THE ALENUIHAHA CHANNEL TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
494 
WHHW70 PHFO 121949
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
949 AM HST FRI AUG 12 2016


PHZ119>121-123-124-130900-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
949 AM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 30 KT...HIGHEST ACROSS 
  THE ALENUIHAHA CHANNEL TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110-115>118-130900-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/
KAUAI NORTHWEST WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
949 AM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
133 
WHHW70 PHFO 130150
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 PM HST FRI AUG 12 2016


PHZ110-130300-
/O.CAN.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/
KAUAI NORTHWEST WATERS-
350 PM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY...THEREFORE IT IS
CANCELLED.

$$

PHZ119>121-123-124-131500-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160814T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
350 PM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS...EAST 20 TO 30 KT...HIGHEST ACROSS THE ALENUIHAHA CHANNEL
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115>118-131500-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160813T1600Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
350 PM HST FRI AUG 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WINDS...EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
797 
WHHW70 PHFO 131330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT AUG 13 2016

PHZ119>121-140230-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
330 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ115>117-132200-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160813T2200Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
330 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY...

* WINDS...EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ118-123-124-140230-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160814T0400Z/
MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS...EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
322 
WHHW70 PHFO 131943
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
943 AM HST SAT AUG 13 2016

PHZ118-123-124-132045-
/O.CAN.PHFO.SC.Y.0041.000000T0000Z-160814T0400Z/
MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
943 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS...
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

PHZ115>117-132045-
/O.CAN.PHFO.SC.Y.0041.000000T0000Z-160813T2200Z/
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
943 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS...
THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

PHZ119>121-140845-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
943 AM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
014 
WHHW70 PHFO 140135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SAT AUG 13 2016

PHZ119>121-141445-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
335 PM HST SAT AUG 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS...EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
713 
WHHW70 PHFO 141330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SUN AUG 14 2016


PHZ119>121-150230-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160815T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
330 AM HST SUN AUG 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS...EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
065 
WHHW70 PHFO 150134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST SUN AUG 14 2016

PHZ119>121-151445-
/O.EXT.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
334 PM HST SUN AUG 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS...EAST TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
577 
WHHW70 PHFO 151330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON AUG 15 2016


PHZ119>121-160230-
/O.CON.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
330 AM HST MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS...NORTHEAST TO EAST 20 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
846 
WHHW70 PHFO 160125
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 PM HST MON AUG 15 2016

...WINDS EASE AND FALL BELOW SMALL CRAFT ADVISORY...

.TRADE WINDS HAVE EASED THIS AFTERNOON AND THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED FOR ALL AREAS. WINDS ARE EXPECTED TO
REMAIN BELOW THE SMALL CRAFT ADVISORY LEVEL FOR THE NEXT FEW DAYS.

PHZ119>121-160230-
/O.CAN.PHFO.SC.Y.0041.000000T0000Z-160816T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
325 PM HST MON AUG 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE FALLEN BELOW THE THRESHOLD FOR A SMALL CRAFT
ADVISORY...THEREFORE IT HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 8:30 PM HST, 6 hours 45 minutes earlier.

Area forecast discussion, Aug 7, 8:30 PM HST, 6 hours 45 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
830 PM HST SUN AUG 7 2016

.SYNOPSIS...
Moisture associated with the remnants of Tropical Cyclone Howard
will continue to produce some passing showers across the islands
with a slight chance of thunderstorms for Kauai and Oahu through
early Monday. A drier trade wind weather pattern is expected to
return Tuesday into Wednesday, followed by breezy and rather wet
trade wind weather from late Wednesday through Thursday as the
remnants of Tropical Cyclone Ivette near the state. Continued
breezy but somewhat drier trade wind weather is expected for the
next weekend.

&&

.DISCUSSION...
The islands are under a southeast low level wind flow this evening
as the remain of Howard as a trough is now located just northwest of
Kauai. Much of the weather and moisture associated with former
Howard stays north of the state, though there are still some showers
persisting mainly over the central islands. In fact, latest radar
data revealed a line of heavier showers just off the windward coast
of Oahu...and this line has been edging west ever so slowly.
Therefore, the threat for flash flooding continues for Oahu and even
Kauai as conditions remain favorable and a flash flood watch remains
in effect for those islands until Monday afternoon.

A drier airmass will fill in slowly from the east as the remnant
moisture from Howard moves west. Some lingering moisture under a
still unstable airmass may still bring a slight chance of
thunderstorms of for the lee areas of the Big Island Monday
afternoon. High pressure far north of the area will once again be
the main weather feature for the islands through the middle of the
week, with moderate trade winds returning. Passing low clouds and
showers will favor windward and mauka areas with possible a few
showers reaching lee areas of the smaller islands.

The remnants of Tropical Cyclone Ivette are still expected to
pass near the state by the later half of the week. Depending on the
track of the moisture field, some increase in showers is possible
for the islands, especially the Big Island. If it stays south of the
area, then the pressure gradient across the state will tighten up
slightly as well, bringing a possible a slight strengthening of the
trades winds.

Typical trade wind weather is expected across the state by the next
weekend as high pressure persists far north of the islands.

&&

.AVIATION...
With the remnant trough from former Tropical Cyclone Howard making
its way westward, getting to a position just west of Kauai, overall
conditions will be improving over the Aloha State. However, there
will still be a chance of passing showers, and even an isolated
thunderstorm, over western portions of the island chain through
Monday as a trade wind regime begins to become reestablished.

There are currently no AIRMETs in effect.

&&

.MARINE...
A Small Craft Advisory remains posted for the coastal waters north
and northwest of Kauai as winds and seas associated with the
remnants of Howard pass the area overnight. With the remnants of
Howard exit to the west, high pressure far north of the state will
once again provide moderate trade winds to the islands which may
reach Small Craft Advisory criteria as early as Monday over the
typically windy waters around Maui and The Big Island. These
conditions will likely last through the middle of the week.

Surf continues to diminish from east to west across the islands as
the swell from Howard advances west. Believe surf heights will
remain high enough to warrant a High Surf Advisory for east facing
shores of Kauai through rest of this evening into early Monday.
Swells from Tropical Storm Ivette will once again bring an increase
in surf along east facing shores of the islands from Monday night
through Wednesday night, possibly reaching advisory levels.
Increasing trades will also produce short period choppy surf along
east facing shores. There will also be a series of small south
swells throughout the week with surf heights remaining below
advisory levels.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday afternoon for Niihau-Kauai-Oahu.

High Surf Advisory until 6 AM HST Monday for Kauai Windward.

Small Craft Advisory until 4 AM HST Monday for Kauai Northwest
Waters-Kauai Windward Waters.

&&

Aviation...Kinel
Rest...Hui

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 5:36 PM HSTSpecial Marine WarningHFO114 min
Aug 7, 7:21 PM HSTSpecial Marine WarningHFO39 min

Nearby

Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.